# SDR AALA20110707TUL13

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT STATION 190 LONGERONS 20 TO 21 LEFT.  INSTALLED SKIN REPAIR DOUBLER PER SG0953002 CLASS 1.  REPAIR AND SRM 53-04-03 AND EA MD80-53-017855.
